# SDR AU991098

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT CRANKCASE HALF CRACKED IN THE AREA OF NR 2 AND NR 3 MAIN BEARING SADDLES.
